# SDR UPS04842657

- Difficulty date: June 14, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755841501
- Part serial: NSN
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3 AFT PIT STATION 1200 FITTING IN TORQUE BOX 1 FT INBD OF DOOR CUTOUT IS CORRODED.  REMOVED CRACKED Z-FITTING IAW DC8 SRM 51-1-20D.  REC'D, LOCATED, & DRILL NEW Z-FITTING AND -3, -5 REPAIR ANGLES IAW DC8 SRM 51-1-24.  FAB -7 & -9 IAW DC8 SRM 53-2-0.  ALODINED & PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20D.
